# SDR AALA20160201007

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 75,502 hours, 33,470 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: AAP3690
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

EMERGENCY LANDING DECLARED.  ACCOUNT RT AFT LAVATORY PAPER TOWEL DISPENSER WAS ON FIRE.  FLIGHT ATTENDANT PUT OUT FIRE WITH HALON BOTTLE.  THE SMOKE DETECTOR DID NOT OPERATE.  ACFT LANDED SAFELY.  REMOVED RT LAVATORY PAPER TOWEL DISPENSER DOOR & INSPECTED PAPER TOWEL COMPARTMENT FOR DAMAGE, NO DEFECTS NOTED.  REPLACED DISPENSER DOOR, AFT LT CABIN HALON PORTABLE FIRE EXTINGUISHER BOTTLE & RT LAVATORY SMOKE DETECTOR.  THE ACFT WAS GNDED.
